# SDR CALA2021071401102

- Difficulty date: July 14, 2021
- Submitted: July 14, 2021
- Operation: Air carrier
- Aircraft: N76064
- Make and model: Boeing 767424ER
- Aircraft serial: 29459
- Aircraft time: 76,890 hours, 12,559 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Computer
- Part number: 162900100
- Condition: Failed
- Location: Elevator Feel
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

REPEAT WRITE UP ELEV FEEL ELEV FEEL EICAS MSG REMOVED AND REPLACED ELEVATOR FEEL COMPUTER ASSY. LEAKS AND OPS CHECK GOOD AND MSG IS CLEARED. ADD EMP:U118147 ROTABLE PARTS CHANGE WAS INDICATED - TT # 1135580  SN OFF 0025 COMPUTER, ELEVA  OFF 64-2700-9-0001 0025 ON 64-2700-9-0001 0001 REF AMM 27-31-19. RII C/W AMM 27-31-19
